Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had strabismus surgery on eye. Having visual distortion, dizziness, nausea, black flashing lightening, twitching. Solution?

I had strabismus surgery on my right eye on Dec. 6 and now i have a slight visual distortion in that eye (things are slightly doubled side to side in that eye) and the pain and pressure in my head and behind my eyes is causing dizziness and nausea almost 24/7. It feels like there are rubber bands tightening on my skull and pins jabbing in randomly. The latest symptom is black flashing lightening bolts in my right eye, persisent twitching of my right eyelid and under my left eye. I am 48 years old and i am desperate as to where to turn for help because i can not endure this much longer. Please help me. Debbie
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response

After surgery you must have been advised some orthoptic excercises. If you have not done these exercises, you are likely to have the problems described here. You should get in touch with you surgeon and the orthoptic department who will do the needful.

Meanwhile, you can use some anti-inflamatory drops in the affected eye to relieve the symptoms of pain and if headache is intolerable, you can take some analgesic tablets as and when required.

Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor